# SDR GAIA00366

- Difficulty date: June 20, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 2613 · Overheat Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Lower Body
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 302 - DFW-TYS - ON CLIMB-OUT, LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED.  ABNORMAL PROCEDURES WERE USED.  OVER HEAT LIGHT EXTINGUISHED WHEN NR 3 ENGINE THRUST LEVER WAS RETARDED.  RIGHT BLEED TRIP FOLLOWED.  USED ABNORMAL PROCEDURES.  USED NR 2 ENGINE BLEED SORUCE FOR RIGHT PACK.  AIRCRAFT MADE AN UNEVENTFUL LANDING AT TYS.  INSPECTED AND REPOSITIONED FIRE LOOP IN AFT AIRSTAIR AREA, RIGHT SIDE.  RAN NR 3 ENGINE AND CHECKED FOR AI LEAKS IN RIGHT SIDE AIRSTAIR AREA AND RIGHT STUB WING.  NO LEAKS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
